# SDR JJBA20230313017

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 46,630 hours, 30,014 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BRACKET AT FS 21 AT SERVICE DOOR. REMOVED AND REPLACED FLOOR BRACKET AT FS 21 AT SERVICE DOOR.
